question-icon

Can Contrive causes increased heart beat?

default
Posted on Thu, 5 Jul 2018
Question: I am73 year old women I have been using contrive fo about thee months. I went to the dr and my heart beat was 122 and it has stayed there for the last three days . The dr gave me cartia diltiazem 120mg and it didn't go down. I called today and now I will take two tomorrow in the am. Should I quit taking the contrive.
doctor
Answered by Dr. Ilir Sharka (26 minutes later)
Brief Answer:
I would explain as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that tachycardia is a known adverse effect of contrave.

For this reason it would be rational to stop taking this drug.

Irecommend discussing with your prescribing doctor on this issue. It may be necessary to stop it gradually, in order to avoid withdrawal symptoms.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 7433 Questions

premium_optimized

The User accepted the expert's answer

Share on
Can Contrive causes increased heart beat?

Brief Answer: I would explain as follows: Detailed Answer: Hello! Welcome and thank you for asking on HCM! Regarding your concern, I would explain that tachycardia is a known adverse effect of contrave. For this reason it would be rational to stop taking this drug. Irecommend discussing with your prescribing doctor on this issue. It may be necessary to stop it gradually, in order to avoid withdrawal symptoms. Hope you will find this answer helpful! Kind regards, Dr. Iliri